# SDR DALA2015102206322

- Difficulty date: October 21, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Corroded
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIB HOLE XIS 83, XIS 136 AND XIS 186 AT LT SLAT PANEL NR 1. RIB HOLES WERE REPAIRED IAW SRM 57-02, PAR 9.
